MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GLADIATOR? ELITE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION GLADIATOR? ELITE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number H74939207070440
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
E1 - initial reporter facility name: (b)(6).E1 - initial reporter address 1: (b)(6).E1 - initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that a balloon rupture occurred, requiring incision for removal.The 75% stenosed target lesion was located in the non-tortuous and non-calcified left upper limb vessel.A 7.0 x40, 40cm gladiator elite balloon catheter was advanced for dilation.However, when the balloon was pressurized at 14 atmospheres during the first inflation for 30 seconds, the balloon ruptured and disconnected.The color ultrasound showed that the balloon broke at the tail end inside the blood vessel and could not be withdrawn from the blood vessel sheath.Therefore, an incision was made to remove the remaining part of the balloon from the body.The procedure was completed with another of the same device.There were no patient complications as a result of this event, and the patient was stable post-procedure.

Brand Name
GLADIATOR? ELITE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23080053
Report Number2124215-2025-61762
Device Sequence Number15887339
Product Code LIT
UDI-Device Identifier08714729809784
UDI-Public(01)08714729809784(17)270709(10)34390909
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132810
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939207070440
Device Catalogue NumberH74939207070440
Device Lot Number0034390909
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2025
Initial Report FDA Received Date09/17/2025
Date Device Manufactured07/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexFemale
Patient Weight38 KG